Beyaz User Reviews

Beyaz - User Reviews

Beyaz User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Beyaz sorted by most helpful. Patient Discussions FAQs


Comment from: denisej, 13-18 on Treatment for less than 1 month (Patient) Published: July 19

helllo gals! I'm 17 & I'm still currently on the first pack of Beyaz, well tmw I start the last four light colored pills. & up this point I have NOT I repeat have NOT experienced any side effects! Yes, this is my first time taking this form of bc. Prior to this I tried the shot, omg let me tell ya, the WORST three months of my life. Switched right to the pill, Beyaz. I'm glad I did so, because so far I'm happy w. It. (Knock on wood) lol BTW I would LOVE if one of the side effects were bigger boobs, I'm in need of some lol! Hoped I helped :)

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: March 12

I was off the pill for a year, thinking I was at the age to stop taking them, I did. Upon visiting my Dr. he said I could go back on them if I wanted and they might help with some hormone issues. He gave me some beyaz samples to try. I just started taking them and I feel really aweful. I had major nausea and headache I never had any with my other birth control pills. I decided to look for more information about beyaz. I am glad others have posted to this site. I am going back to the Dr. for my old birth control pills-hopefully.

Comment from: pebbles2214, 19-24 on Treatment for 1-6 months (Patient) Published: February 13

this is my first time ever taking birth control and i feel horrible everyday. im gaining weight and having headaches and nausea. im trying to wait out the pain because im new to this but i feel sick all the time. my sleeping patterns are the worst now and i have no energy. hopefully this is just for now

Comment from: 19-24 on Treatment for less than 1 month (Patient) Published: January 26

I gave 3 stars for each question, because I just began taking BeYaz this week and have yet to know what results it will yeild. But today is my 3rd day in and I woke up EXTREMELY nauseaus. I usually enjoy a cup of coffee right away in the morning, but I couldnt even bare to drink it my stomach was so quesy. Was wondering if anyone else has experienced nauseau this intensely and if it ever subsided. ALSO hoping this helps out with mild acne..


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD